# SDR SWAA2025071077891

- Difficulty date: June 4, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATED ON LOWERED CEILING PANEL BTW BS 947 AND BS 967 RT SIDE AT AFT GALLEY AREA.   REPLACED BATTERY PACK IAW AMM 33-51-06-960-805. TESTED OK.
